| Catalog Number |
523291 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Hypoesthesia (2352); Ambulation or Postural Difficulties (2544); Test Result (2695); No Code Available (3191)
| Date of Event |
12/15/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint description: the patient was revised to address instability.Update ad 13 sep 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets.In addition to what were previously alleged, ppf alleges pseudotumor, metal wear, metallosis and elevated metal ions.Doi: (b)(6) 2007; dor: (b)(6) 2016 (left hip) first revision.Patient is bilateral please see (b)(4) for the right hip first revision.
Additional Manufacturer Narrative
Product complaint # (b)(4).
Event or Problem Description
Pfs alleges swelling, numbness, clicking and difficulty walking.After review of medical records, patient was revised to addressed adverse local tissue reaction.Operative notes indicated thick yellow brown fluid upon entering gluteus medius.Doi: (b)(6) 2007; dor: (b)(6) 2016; left hip.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees caused or contributed to the potential event described in this report.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.